# SDR 0088867

- Difficulty date: December 8, 2005
- Submitted: May 2, 2007
- Operation: General aviation
- Filed by: Aircraft Propeller Service, LLC, repair station EY2R811K
- Make and model: Emb EMB-120
- Propeller: Hamstd 14RF9
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 10075681
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER BLADE NICKEL SHEATH CRACKED.
